# SDR 6045487022205

- Difficulty date: February 22, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N330FX
- Make and model: Cndair CL6002B19
- Aircraft serial: 5487
- Aircraft time: 4,187 hours, 2,459 cycles
- System (JASC): 2430 · DC Generating System
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

LEFT NR 1 GEN FAIL ON TAKEOFF, WAS ABLE TO RESET.  CREW ABORTED TAKEOFF AT 80 KTS AND RETURNED TO MAINTENANCE HANGER.  MAINTENANCE FOUND IDG LOW ON OIL.  SERVICED OIL AND FUNCTIONED CHECK PERFORMED WITH NO DEFECTS NOTED.
